| Model Number |
EVFXPLUS-34 |
| Medical Device Problem Code |
Material Invagination (1336)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: d-evolutfx-34; product lot/serial number (b)(6); product type: 0195-heartvalves; implant date: non-implantable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the attempted implant of a transcatheter aortic valve at a target implant depth of 3 millimeters (mm), the valve was recaptured following one deployment attempt for an unspecified reason.Upon the second deployment attempt, an infold of the valve was observed.Subsequently, the valve was recaptured, and the system was withdrawn from the patient.A new valve was loaded into a new delivery catheter system (dcs) in order to complete the procedure.Per the physician, the patient's calcified anatomy contributed to the infold.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the attempted implant of a transcatheter aortic valve at a target implant depth of 3 millimeters (mm), the valve was recaptured following one deployment attempt for an unspecified reason.Upon the second deployment attempt, an infold of the valve was observed.Subsequently, the valve was recaptured, and the system was withdrawn from the patient.A new valve was loaded into a new delivery catheter system (dcs) in order to complete the procedure.Per the physician, the patient's calcified anatomy contributed to the infold.No patient complications were reported as a result of this event.Additional information was received that the valve was recaptured following the first deployment attempted due to the valve being too aortic.Per the physician, the patient's anatomy, specifically bicuspid native valve, contributed to the infold.